# SDR R61A2018091170927

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 39,243 hours, 24,485 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Debonded
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP DISBONDED NEXT TO SEAT 1C. R&R PHOTOLUMINESCENT STRIP IAW AMM 33-50-00-01.
